Depo injection

I had my first depo injection a while ago and have been on my period for 4 weeks running now.. I know peoples bodys are different but should I get off of it or wait for the next one to see.. Im going on holiday in january and dont want to be bleeding the whole time..

1 answers

Recent Questions Health


ANSWER #1 of 1

I would get off of the depo shot- there are a lot of things about the depo shot that they don't tell you. My best friend took it for two years, had swelling of the brain so severe she could have died if she'd taken another shot. It caused damage to her pituitary gland (of all things...) and she gained a lot of weight. It has left her with horrendous cramps and lenghthy and random periods.
I had another friend that had a 'false pregnancy' with the depo shot. A year in, after never being late for a shot or anything, she started having abdominal swelling. Several months later she was in agony and went to the doctor. They discovered that she had a partial amniotic sac and a deformed placenta covering her cervix. She had a severe infection and spent nearly a full week in the hospital. Curtesy of the Depo shot. They also think she is now infertile because of it as (three years later) she and her husband cannot carry a child- she can conceive, but her body now rejects all of the babies.
My cousin got pregnant with her second on the shot. So although it didn't nearly KILL her, it didn't work.

That's a lot of people quite close to me that I know had issues directly related to the shot. Their gyno's confirmed that was the cause, and said they had other patients with similar issues.

Sure, the pill is more of a hassle, but I would recommend that to ANYBODY over this risky shot. There are a lot of things they don't tell you.

That isn't a normal period- four weeks is excessive.

If this feels like scare tactics, it's because it is. It IS scary, and I just can't NOT say something about it...


Add your answer to this list


SIMILAR QUESTIONS